# SDR JLTA20130520001

- Difficulty date: May 15, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N855GA
- Make and model: Braero BAE125800A
- Aircraft serial: 258211
- Aircraft time: 7,278 hours, 5,029 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: S21DHS14325E
- Condition: Corroded
- Location: Bracket
- Part time: 7,287 hours, 5,029 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POSTFLIGHT INSPECTION, DISCOVERED THE RT AIRBRAKE OTBD COVERS WERE NOT ALIGNED.  FOUND BOLTS IN BRACKET WERE LOOSE.  SAFETY WIRE WAS STILL INTACT.  SAFETY WIRE REMOVED AND AN ATTEMPT WAS MADE TO TORQUE THE BOLTS, NO JOY.  BOLTS REMOVED AND FOUND SEVERELY CORRODED AND ERODED TO WHERE THEY WERE NOT SECURING THE ATTACH BRACKET.
